# SDR GUUA95721062210A

- Difficulty date: June 22, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 27,275 hours, 32,159 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: MS29513233
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT WITH BLOWERS AND ENVIRONMENTAL ON AN EXTREME ODOR OF JET FUEL COMES THROUGH ACFT.   FOUND FUEL LEAK AT RT FUEL FILTER BOWL REPLACED O-RING.  PERFORMED ENGINE RUNS, NO EVIDENCE OF FUEL SMELL.
